Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 67, Pages 3671-3684
http://dx.doi.org/10.1155/S0161171204312342

Rough singular integrals on product spaces

Department of Mathematics, Yarmouk University, Irbid, Jordan

Received 26 December 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad Al-Salman and Hussain Al-Qassem, “Rough singular integrals on product spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 67, pp. 3671-3684, 2004. doi:10.1155/S0161171204312342